# SDR SWAA201908135850

- Difficulty date: July 25, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8110
- Condition: Corroded
- Location: L1 Theshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD INBOARD SUPPORT ANGLE CORRODED AT BS. 312, LBL 55.     R&R ANGLE IAW SRM AND DWG.
